# SDR VNAA2019123091101

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 36,875 hours, 36,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN EMERGENCY LIGHT BY PAX DOOR INOP. FOUND WIRE UNPLUGGED.   CONNECTED THE WIRE IAW AMM 33-51-10-400-801. OPS CHECK GOOD.
